Pharmacy Action Ibuprofen 200mg Tab X 48 (Generic for Nurofen)

SKU:
10001876
Pharmacy Action Ibuprofen 200mg Tab X 48 (Generic for Nurofen) is rated 5.0 out of 5 by 2.
  • y_2021, m_7, d_23, h_19
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.18
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_2
  • loc_en_AU, sid_10001876, prod, sort_[SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_pharmacyonline
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 241.35ms
  • REVIEWS, PRODUCT
Our Price $2.50
Availability: In stock
Available payment methods

Pharmacy Action Ibuprofen 200mg Tablets: provide effective temporary relief of pain and discomfort associated with migraine and tension headaches, muscular aches, dental pain, aches and pains associated with colds and flu, period pain and arthritic pain.

Reduces fever. Ibuprofen tablets have anti-inflammatory properties which provide temporary relief from acute pain where inflammation is present.

Each tablet contains Ibuprofen 200mg

Adults and children over 12 years:

  • 1 or 2 tablets initially, then 1 - 2 tablets every four to six hours as necessary
  • Take with fluid
  • Dosage should not exceed 6 tablets in 24 hours

Children 7 to 12 (22 to 41kg):

  • One tablet to be taken with fluid every six to eight hours, when required, up to four times daily
  • Maximum dose of 4 tablets in 24 hours

If you get an allergic reaction, stop taking and see your doctor immediately.

DO NOT USE:

  • If you have a stomach ulcer or other stomach disorder
  • Kidney or heart problems
  • If you are allergic to ibuprofen or other anti-inflammatory medicines
  • For more than a few days at a time (Unless a doctor has told you to)
  • If you have asthma (Unless a doctor has told you to)
  • In children under 7 years of age (Unless a doctor has told you to)
  • With other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or with medicines you are taking regularly (Unless a doctor or pharmacist told you to)
  • During the first six months of pregnancy, except on doctor's advice
  • At all during the last 3 months of pregnancy
Do not exceed the recommended dose. Excessive or prolonged use can be harmful and can increase the risk of heart attack, stroke or liver damage.
Rated 5 out of 5 by from Great value Great value and happy to purchase pharmacy brand, as does same as larger brands, without the cost.
Date published: 2020-04-16
Rated 5 out of 5 by from Easy to take Great product, easy to swallow, just as good as any brand name.
Date published: 2020-04-03
  • y_2021, m_7, d_23, h_19
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.18
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_2
  • loc_en_AU, sid_10001876, prod, sort_[SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_pharmacyonline
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 7.44ms
  • REVIEWS, PRODUCT